# SDR 2008UALA00054

- Difficulty date: January 2, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 47,211 hours, 16,990 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4911710
- Condition: Faulty
- Location: Slat Flap Contrl
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLAPS ARE SLOW TO EXTEND.  SFCC FAULTY.  REPLACED SLAT FLAP CONTROL COMPUTER.
